Health

These Common Medications Could Have Terrifying Side Effects

Female Oral Contraceptives Can Cause Blood Clots Blood clots form in the body in response to injury. Some prescription medications, though, have been associated with the… Trista - October 31, 2022
WebMD

Female Oral Contraceptives Can Cause Blood Clots

Blood clots form in the body in response to injury. Some prescription medications, though, have been associated with the formation of blood clots. Female oral contraceptives and hormone therapy drugs all carry the increased risk of blood clots forming, and sometimes you aren’t even aware it’s happening until it’s too late. So, pay attention to your body if you take birth control pills or other hormonal supplements. Why? Because if you leave blood clots untreated, they can break away from their original place and travel to other parts of the body. Blood clots can easily become life-threatening. All testosterone supplements share the same risk for blood clots as well. 

Advertisement